# SDR 2008UALA06278

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 38,690 hours, 4,678 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS SEAT 4A AND 2J HANGING OFF SEAT AND NOT SECURE.  SECURED EEL LIGHTS TO SEATS SIDE PANELS.
